# SDR YENA2025082100857

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 74,267 hours, 26,669 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY FINDINGS LOOSE REPAIR BUSHING (1 EA), LOCATED BETWEEN RIB 16 TO RIB 17 FUEL TAN K AREA LH WING.; (RESOLVED ON W/O: 1391229 TASKCARD: NR-00039 ) PERFORMED BUSHING HOLE REPAIR AND REPLACED BRIDGING PLATE LOCATED BTW RIB16 TO RIB 17 FUEL TANK AREA LH WING IAW A320 SRM 57-21-11-300-002 THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED THRESHOLD FROM AIRCRAFT FIRST FLIGHT FC 23400/ FH 46800 SUBSEQUENT INSPECTIONS AT INTERVALS OF FC 4300 / FH 8600 METHOD INSPECTION GENERAL VISUAL INSPECTION. I.A.W. A320 SRM 57-21-11-205-036 2.A.1 TABLE 4 CAPTURED ON FUR-A320-57-02529 ALL WORK CAPTURED ON AEROMAN NR 2025 - 452704 W/O:2025 224/1
